Request file

Review/Citation:  Sokolowski, J., Stebel, Jan. Shape optimization for non-Newtonian fluids in time-dependent domains. emEvolution Equations and Control Theory. /em 2014, 3(2), 331-348. ISSN 2163-2480

Requested document:  Stebel.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Stebel.pdf
Captcha
Here. *